# SDR CALA9901644

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM UPPER CHORDS CORRODED AT FS 1030 FROM LBL 12 TO RBL 40.  A REPAIR WAS INSTALLED IAW SRM 53-10-8, 51-10-2, 51-30-1, AND MM 51-20-0.
